# SDR MALA010131

- Difficulty date: January 22, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 19GA
- Condition: Defective
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FI STOP OPEN LIGHT CAME ON AFTER GEAR RETRACT ON CLIMBOUT.  AIR RETURN TO MSP.  MAINTENANCE CYCLED AC POWER, AMBER FI LIGHT WENT OUT.  REMOVED AND REPLACED RELAYS 20GA AND 19GA.  PERFORMED FI SYSTEM OPS CHECK, PER AMM 76-10-60.  OPS CHECK GOOD.
